VOL. 40 · NO. 4 | 2010
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 40 (4), (2010)
No abstract available
Articles
G. Abrams
Rocky Mountain J. Math. 40 (4), 1069-1084, (2010) DOI: 10.1216/RMJ-2010-40-4-1069
No abstract available
Ibrahim Al-Ayyoub
Rocky Mountain J. Math. 40 (4), 1085-1093, (2010) DOI: 10.1216/RMJ-2010-40-4-1085
No abstract available
Inci Albayrak, Kevser Koklu, Azad Bayramov
Rocky Mountain J. Math. 40 (4), 1095-1110, (2010) DOI: 10.1216/RMJ-2010-40-4-1095
KEYWORDS: ‎self-adjoint operator, resolvent, spectrum, Trace
No abstract available
Terence R. Blows
Rocky Mountain J. Math. 40 (4), 1111-1122, (2010) DOI: 10.1216/RMJ-2010-40-4-1111
No abstract available
Elena Cordero, Stevan Pilipović, Luigi Rodino, Nenad Teofanov
Rocky Mountain J. Math. 40 (4), 1123-1147, (2010) DOI: 10.1216/RMJ-2010-40-4-1123
KEYWORDS: localization operator, ultra-distributions, GelfandShilov spaces, modulation space, Wigner distribution, short-time Fourier transform, Schatten class, 47G30, 35S05, 46F05, 44A05
No abstract available
K. De Commer, A. Van Daele
Rocky Mountain J. Math. 40 (4), 1149-1182, (2010) DOI: 10.1216/RMJ-2010-40-4-1149
No abstract available
Nikos Georgiou, Brendan Guilfoyle
Rocky Mountain J. Math. 40 (4), 1183-1219, (2010) DOI: 10.1216/RMJ-2010-40-4-1183
KEYWORDS: Kaehler structure, hyperbolic 3-space, isometry group, 51M09, 51M30
No abstract available
Grzegorz Gromadzki
Rocky Mountain J. Math. 40 (4), 1221-1226, (2010) DOI: 10.1216/RMJ-2010-40-4-1221
KEYWORDS: Automorphisms of Riemann surfaces, ramified coverings of Riemann surfaces, Fuchsian groups, 30F10, 14H55
No abstract available
Rintaro Kozuma
Rocky Mountain J. Math. 40 (4), 1227-1255, (2010) DOI: 10.1216/RMJ-2010-40-4-1227
No abstract available
Ellen Mir, J. Todd Lee, Aja Johnson, Crista Arangala
Rocky Mountain J. Math. 40 (4), 1257-1274, (2010) DOI: 10.1216/RMJ-2010-40-4-1257
KEYWORDS: linearly ordered space, connected, Continuum hypothesis, 06A05, 54F05
No abstract available
Pietro Poggi-Corradini
Rocky Mountain J. Math. 40 (4), 1275-1288, (2010) DOI: 10.1216/RMJ-2010-40-4-1275
KEYWORDS: 30D05, 30C85
No abstract available
Behzad Djafari Rouhani, Hadi Khatibzadeh
Rocky Mountain J. Math. 40 (4), 1289-1311, (2010) DOI: 10.1216/RMJ-2010-40-4-1289
KEYWORDS: Second order evolution equation, monotone operator, asymptotic behavior, nonexpansive curve, ergodic theorem, 47J35, 34G25, 47H05, 47H04
No abstract available
Aneta Sikorska-Nowak
Rocky Mountain J. Math. 40 (4), 1313-1331, (2010) DOI: 10.1216/RMJ-2010-40-4-1313
KEYWORDS: Existence of solution, set of solution, Henstock-Kurzweil integral, Pettis integral, HenstockKurzweilPettis integral, nonlinear Volterra integral equation, nonlinear Urysohn integral equation, ‎‎measures of weak noncompactness‎, 34G20, 28B05, 45D05
No abstract available
Ming Yang
Rocky Mountain J. Math. 40 (4), 1333-1353, (2010) DOI: 10.1216/RMJ-2010-40-4-1333
KEYWORDS: Additive processes, Hausdorff dimension, image, 60G51, 60J25, 60G17
No abstract available
Songyan Zhang, Xiangxing Tao
Rocky Mountain J. Math. 40 (4), 1355-1375, (2010) DOI: 10.1216/RMJ-2010-40-4-1355
KEYWORDS: Generalized Orlicz-Campanato space, Littlewood-Paley operator, Poisson integral, N -function, Doubling Condition, 42B25, 42B35
No abstract available
Back to Top